Jump to content

Burning Sensation in Mouth


[Pu...]

Recommended Posts

Anyone here experience a burning sensation in mouth while going through withdrawal? I'm not sure what causes it but it seems that stress, talking, clenching, chewing and swallowing all seem to trigger more pain. I did have an MRI done recently which came back clear. I feel convinced that I'm experiencing nerve pain but for some reason no one can seem to find the cause. I feel concerned that maybe they're missing something but idk could be that there's no actual damage and just pain. Unless it's something else not nerve related but I think it would still show in the MRI. I'm mostly withdrawing from SSRI's but the withdrawal symptoms are similar and I'd like to hear your experience.
Link to comment
Share on other sites

Hey there Patty, I too have experienced Burning Mouth Syndrome during my withdrawal from Benzos. It's INTENSE. It flares up whenever I take my regular medications and when I allow myself to become hungry. Then it flares up again right after I eat! It makes no sense, and it's driving me crazy. However, Burning Mouth Syndrome is a REAL THING. Prozac and Klonopin make it worse. Multi-Vitamins with Niacin make it worse. You're not making it up in your mind! (Which is what my psychiatrist told me I was doing, with all of my protracted withdrawal symptoms.) Please write back and tell me how you're doing!  Barbara
Link to comment
Share on other sites

×
×
  • Create New...